# SDR R61A201212120721

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 17070560001
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE NOSE LANDING GEAR DRAG BRACE MIDDLE PIN (AXLE) INTERNAL THREADS HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DRAG BRACE MIDDLE PIN (AXLE) IAW EMB 175 AMM 32-21-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
